Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGenerating sets for coordinate rings of character varieties
Author(s) Adam S. Sikora
TypeArticle in Journal
AbstractWe find finite, reasonably small, generator sets of the coordinate rings of G -character varieties of finitely generated groups for all classical matrix groups G . This result together with the method of Gröbner basis gives an algorithm for describing character varieties by explicit polynomial equations. Additionally, we describe finite sets of generators of the fields of rational functions on G -character varieties for all exceptional algebraic groups G .
ISSN0022-4049
URL http://www.sciencedirect.com/science/article/pii/S0022404913000145
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume217
Number11
Pages2076 - 2087
Year2013
Edition0
Translation No
Refereed No
Webmaster